Lexicographical operator equilibrium problems

Tirth Ram, Anu Kumari Khanna

Abstract


In this paper, we introduced and studied lexicographical operator equilibrium problem by using lexicographical cone in R2. Also, we prove an existence result for solution of this problem by using Kakutani fixed point theorem. As corollaries existence results for lexicographical operator variational inequalities and lexicographical operator minimization problems are also discussed. Our results in this paper are new which can be considered as significant extension of previously known results in the literature.

Full Text: PDF

Published: 2021-04-05

How to Cite this Article:

Tirth Ram, Anu Kumari Khanna, Lexicographical operator equilibrium problems, J. Math. Comput. Sci., 11 (2021), 2727-2735

Copyright © 2021 Tirth Ram, Anu Kumari Khanna. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2021 JMCS